See Alike in...

Alike App

Browser

Pajama_Pants

751d

I have EDS and POTS, most recently these past 8 months I’ve had repeated episodes of hives and worsening of POTS symptoms… could I be getting the Trifecta effects… MCAS??

    • Rosegirl

      751d

      Unfortunately that may be what the issue is I currently have MCAS along with a couple of other dysautonomia and I discovered that I had MCAS because I had to keep using Epi pens to this day I still get rashes regularly I would go to your doctor and mention what’s going on depending on your doctor they may want you to have a log or something to show when and what may have caused it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion